Jump to content





Silver Lining?

Posted by ImTrappedInMyMind, 13 October 2011 · 152 views

depressed accutane
Well, i forgot my old account password and cant get on to my email so I'm just going to start fresh. Here's a little back ground, hopefully theirs someone else out there that can relate.

I started getting zits in elementary school, nothing serious just hormonal. I made a bigger deal about it there it actually was. Throughout high school i broke out like regular teenagers i suppose, plus having acne in my gene pool didn't help. I scar very easily and have very fair skin so its pretty noticeable. I got into the habit of wearing makeup everywhere, which sucked but people will do anything for the appearance of perfect skin right? I tried not to let it effect my social life, don't get me wrong of course I was self conscious at times (getting bathroom passes to go check/fix my makeup) but other then that i had a really positive high school experience. After high school my acne stayed consistent not horrible but you know a few whiteheads an occasional cyst, i got good at hiding it for the most part. I'm now 20 and about 3 months ago my chin started breaking out in huge cysts it looked so horrible i didn't what to go out, and anyone that has cystic acne knows those bastards are impossible to hide. It was horrible but i thought if i just stuck it out it would go away right? Wrong! It slowly started migrating up my jaw and it was painful. So I went to my Doc and she recommended  Accutane. Ive heard some horrible things about it but i was desperate so I decided why not? I wasn't currently on BC so she prescribed me Yaz and Accutane (10mg), and she told me i could start them both at the same time. Which i thought was weird because i read that your suppose to be on BC for at least a month before, but i just when with it. So that day i went to get my blood work which was free, and after the results where good. So i went to get my prescription filled and to my surprise it was completely free! Gotta love Canada's healthcare system. Anyway so being on a low dose to start with I hoped i would avoid that nasty IB I'd been reading so much about. Well i didn't, by the end of the first week my WHOLE ENTIRE face was what seemed like one big cyst. i have looked though every picture on this site and have yet to find one what looks as bad as this. I don't know if it was an allergic reaction or if I just have extremely shitty luck. And when i say entire face i mean everywhere nose, forehead, chin, cheeks, even above my lips. And it was so painful i couldn't even touch let alone wash my face. And if that wasn't bad enough without warning all day long they would open and ooze out(sorry about the disgusting image your probably picturing in your head, but whatever your picturing think worse!) Needless to say I completely withdrew from the world. Luckily I lived  alone so i wouldn't have to see anyone. I got so depressed and embarrassed. I even lied to all my friends and told then I had a sever case of mono so it would keep them from visiting or wondering why I wasn't coming out anymore, pathetic right? But my boyfriend was persistent and finally convinced me to let him come over. I couldn't even try to hide it with makeup, I 100% thought he would dump me instantly, I mean he's 20 and can basically get any girl he wants. But to my surprise  he was so sympathetic and understanding and insisted he move in to help take care of me, pick up my prescriptions, get groceries and offer much needed moral support.

So Fast forward two months and that's where i am now. I have only left the house twice, to get blood work done (which is torture! sitting in the waiting room under those horrible lights with every single person staring at your face) and to see my Derm to get my dose increased.(currently on 80mg per day, but she wants to up me to 120mg) She thinks its improving but its a matter of opinion.  Needless to say cabin fever is severely setting in. And i don't know how my boyfriend stands my crazy mood swings and severe, and i mean SEVERE depression. I'm basically crying all day long. And my derm put me on Prednisone too, so my joints and back hurt even more! And if all that didn't suck enough I'm losing so much hair and the prednisone is making me gain weight like crazy. Honestly people if you think your acne is bad i would trade you in a heart beat. Oh and the scars... now if it was just you know redness, fine i can deal with that I'll just cover it up. But the Indents! How the hell am i suppose to hide that! Argh! Sorry that this was such a negative post hopefully the next one will be better.




November 2014

S M T W T F S
      1
2345678
9101112131415
16171819202122
23 24 2526272829
30      

Recent Entries

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors

Twitter